# SDR R61A2021090870709

- Difficulty date: August 11, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 35,524 hours, 27,119 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CROSS BEAM AT FR 17 HAS CORROSION AS MARKED.  REMOVED AND DAMAGE AREA BY CUTTING ON RH CROSS BEAM FRAME 17, FABRICATED AND INSTALLED ''L'' ANGLE AND FILLER REFER SRM 51-40-08 AND SRM 53-00-10 REP.03 FIG.203. RESTORED SURFACE PROTECTION PER SRM 51-23-05, 51-23-06.
